Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 6, 2016, 3:06 PM CDT. It took effect at May 7, 2016, 4:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2016, 3:06 PM CDT (20:06 UTC)
- In effect from
- May 7, 2016, 4:00 AM CDT
- Expired
- May 7, 2016, 1:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
958 WHUS73 KMKX 062006 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 306 PM CDT FRI MAY 6 2016 ...BRISK NORTH WINDS TO ARRIVE SATURDAY MORNING... .A COLD FRONT WILL MOVE SOUTH ACROSS LAKE MICHIGAN TONIGHT BRINGING BRISK NORTH WINDS TO THE NEARSHORE WATERS. WINDS SHOULD BEGIN TO PICK UP IN THE MORNING HOURS ON SATURDAY AND PERSIST INTO THE EARLY AFTERNOON BEFORE DIMINISHING LATER IN THE DAY. THE NORTHERLY FETCH WILL ALLOW FOR ELEVATED WAVE ACTION AS WELL. LMZ643>646-070415- /O.NEW.KMKX.SC.Y.0047.160507T1100Z-160507T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 306 PM CDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 1 PM CDT SATURDAY. * WINDS: NORTHERLY WINDS INCREASING TO 25 KNOTS...DIMINISHING BY THE LATE AFTERNOON. * WAVES: WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
3 follow-up statements
920 WHUS73 KMKX 070227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT FRI MAY 6 2016 ...BRISK NORTH WINDS TO ARRIVE EARLY SATURDAY MORNING... .A COLD FRONT WILL SPEED SOUTH ACROSS LAKE MICHIGAN EARLY SATURDAY MORNING BRINGING AN ABRUPT WIND SHIFT FROM THE WEST TO THE NORTH. BRIEF WIND GUSTS TO GALE FORCE ARE POSSIBLE ALONG AND FOLLOWING THE PASSAGE OF THE COLD FRONT. THE NORTHERLY FETCH WILL ALLOW FOR ELEVATED WAVE ACTION AS WELL. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON. LMZ643-071030- /O.EXT.KMKX.SC.Y.0047.160507T0900Z-160507T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 927 PM CDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 1 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TO 1 PM CDT SATURDAY. * WINDS: WEST 10 TO 15 KNOTS ABRUPTLY SHIFTING TO NORTH 15 TO 25 KNOTS WITH BRIEF GUSTS TO GALE FORCE. * WAVES: WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-071030- /O.CON.KMKX.SC.Y.0047.160507T1100Z-160507T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 1 PM CDT SATURDAY... * WINDS: WEST 10 TO 15 KNOTS ABRUPTLY SHIFTING TO NORTH 15 TO 25 KNOTS WITH BRIEF GUSTS TO GALE FORCE. * WAVES: WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
555 WHUS73 KMKX 070839 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT SAT MAY 7 2016 ...GUSTY NORTH WINDS TO DEVELOP EARLY THIS MORNING... .A COLD FRONT OVER CENTRAL LAKE MICHIGAN WILL ACCELERATE SOUTHWARD ACROSS SOUTHERN LAKE MICHIGAN THROUGH THE EARLY MORNING. SOUTHWEST TO WEST WINDS WILL ABRUPTLY TURN TO THE NORTH AND RAPIDLY INCREASE TO 20 TO 30 KNOTS. A FEW GUSTS OF 30 TO 35 KNOTS ARE EXPECTED...WITH THE STRONGEST EXPECTED BETWEEN 6 AM AND 10 AM THIS MORNING. THE NORTH WINDS WILL RESULT IN INCREASING WAVES FOR A TIME THIS MORNING AS WELL. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON. LMZ643-071645- /O.CON.KMKX.SC.Y.0047.160507T0900Z-160507T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 339 AM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: WEST 10 TO 20 KNOTS ABRUPTLY SHIFTING TO NORTH 15 TO 25 KNOTS WITH BRIEF GUSTS TO 30 TO 35 KNOTS THIS MORNING. * WAVES: WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-071645- /O.CON.KMKX.SC.Y.0047.160507T1100Z-160507T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: SOUTHWEST 10 TO 20 KNOTS ABRUPTLY SHIFTING TO NORTH 15 TO 25 KNOTS WITH BRIEF GUSTS OF 30 TO 35 KNOTS THIS MORNING. * WAVES: WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
810 WHUS73 KMKX 071438 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CDT SAT MAY 7 2016 ...GUSTY NORTH WINDS TO DEVELOP EARLY THIS MORNING... .GUSTY NORTH WINDS BEHIND A COLD FRONT PUSHING SOUTH OF LAKE MICHIGAN WILL SLOWLY DIMINISH THROUGH THE LATE MORNING HOURS. A FEW GUSTS OF 30 TO 35 KNOTS ARE EXPECTED THROUGH MID- MORNING...ESPECIALLY FROM MILWAUKEE SOUTH. THE NORTH WINDS WILL RESULT IN HIGH WAVES FOR A TIME THIS MORNING AS WELL. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON. LMZ643-071800- /O.CON.KMKX.SC.Y.0047.000000T0000Z-160507T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 938 AM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: NORTH 15 TO 25 KNOTS VEERING NORTHEAST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-071800- /O.CON.KMKX.SC.Y.0047.000000T0000Z-160507T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: NORTH 15 TO 25 KNOTS WITH BRIEF GUSTS OF 30 TO 35 KNOTS THROUGH MID-MORNING...VEERING NORTHEAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS AFTERNOON. * WAVES: WAVES 3 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 6, 10:57 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 6, 10:57 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1057 AM CDT FRI MAY 6 2016 .UPDATE... THE RIDGE OF HIGH PRESSURE WITH ALL THE WARM AIR OVER THE UPPER MIDWEST WILL BE LEANING INTO WISCONSIN TODAY. THE ONGOING 850MB WARM AIR ADVECTION AND FRONTOGENESIS IS LEADING TO MID LEVEL CLOUDS WITH A FEW SHOWERS OVER PORTIONS OF SOUTH CENTRAL WI TODAY. THE WAA WILL SLOWLY EXIT SOUTHEAST WI THIS AFTERNOON. THE DEEPER MOISTURE CONVERGENCE IS CONFINED TO SOUTH CENTRAL WI AND THE STEERING FLOW IS DUE NORTH... SO DO NOT EXPECT THESE LIGHT SHOWERS TO MAKE IT INTO SOUTHEAST WI TODAY. A LAKE BREEZE WILL DEVELOP EARLY THIS AFTERNOON AND CUT OFF THE WARMING NEAR THE LAKESHORE. IT WILL NOT MAKE IT VERY FAR INLAND DUE TO GENERAL SOUTHWEST WINDS INLAND. MAX TEMPERATURES LOOK ON TRACK TODAY WITH HIGHS IN THE LOWER 80S INLAND AND UPPER 70S NEAR THE LAKESHORE. STILL EXPECTING A BROKEN LINE OF SHOWERS AND THUNDERSTORMS TO SLIDE SOUTHEAST THROUGH SOUTHERN WI LATE TONIGHT INTO MID SATURDAY MORNING ALONG A COLD FRONT. THERE IS A SHORT WINDOW OF OPPORTUNITY AND LIMITED MOISTURE SO CHANCE/SCATTERED WORDING SEEMS REASONABLE AT THIS TIME. && .AVIATION/18Z TAFS/... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD... ALTHOUGH BRIEF LOWER CATEGORIES WILL BE POSSIBLE EARLY SATURDAY MORNING WITH ANY THUNDERSTORMS. LIGHT WESTERLY WINDS AT KMKE TODAY SHOULD SHIFT TO THE SOUTHEAST BY MID-DAY DUE TO A LAKE BREEZE...THOUGH SPEEDS WILL LIKELY REMAIN BELOW 10KTS. A COLD FRONT DROPS IN LATE TONIGHT...POSSIBLY REACHING KMSN/KMKE/KUES BETWEEN ABOUT 09-12Z SATURDAY. WINDS WILL SHIFT FROM WEST TO NORTH NORTHEAST IN THE WAKE OF THE FRONT. THERE IS A CHANCE OF SHOWERS OR A THUNDERSTORM WITH THE FRONTAL PASSAGE. NOTHING SEVERE. CIGS ASSOCIATED WITH THE FRONT ARE EXPECTED TO REMAIN VFR. && .MARINE... WINDS AND WAVES EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TONIGHT. CONDITIONS APPROACH OR REACH SMALL CRAFT LEVELS AFTER SUNRISE ON SATURDAY BEHIND A DEPARTING COLD FRONT...WITH WINDS AND WAVES SLOWLY LOWERING THROUGH SATURDAY AFTERNOON AND EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC/REM TODAY/TONIGHT AND AVIATION/MARINE...DAVIS SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, May 6, 3:21 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CDT FRI MAY 6 2016 WIZ046-047-051-052-056>060-062>072-070830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 321 AM CDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MAINLY SATURDAY MORNING. LOW PRESSURE WILL THEN APPROACH THE REGION NEXT WEEK WITH ADDITIONAL CHANCES OF THUNDERSTORMS FOR MAINLY MONDAY THROUGH TUESDAY...BUT WE MAY SEE A THUNDERSTORM AT TIMES THROUGH THURSDAY WEST OF MADISON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-070830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MAINLY SATURDAY MORNING WITH THE PASSAGE OF A COLD FRONT. NORTH WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SATURDAY. LOW PRESSURE WILL THEN APPROACH THE REGION NEXT WEEK WITH ADDITIONAL CHANCES OF THUNDERSTORMS FOR MONDAY THROUGH TUESDAY. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.